Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

I am having diarrhea took Immodium but did not help. What medication should i take ?

Hi, I vomited 2 nights ago. I also had the chills and then the sweats later the same night. When I woke up (that night) I went to the bathroom and I had diarrhea . 24 hours later, I had a 100% of my energy back, no fevers, no chills/sweat or headaches but I still have diarrhea. I took Immodium today and that didn t help. I ve had diarrhea for 48 hours ....... any suggestions??
Asked On : Sun, 13 Feb 2011
Answers:  1 Views:  410
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Nephrologist 's  Response
Thanks for the query

Please donot take imodium, u might land up in serious cmplications. I suggest u take antibiotic like ciplox with tinidazole, tab redotril 100 mg three times daily and pleanty of water. Get your RFT done and see a doctor if it worsens

Have a healthy living
Answered: Fri, 12 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor